# SDR SWAA2016101108588

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 33,380 hours, 19,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FLASHLIGHT RETAINER BROKEN.   FORWARD THE RETAINER IAW MM.
